Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Had unprotected sex. Took Nextchoice. Had prolonged bleeding. Caused by Nextchoice?

Hi, i had unprotected sex on March 10th and that was also the first day of my period. I took next choice on the 13th which was the third day after unprotected sex. I ended my period on the 15th and then started again on the 17th and ended on the 21st. Was that second period caused by the next choice? Also, now i am having cramps , stomach aches, and headaches . is this all still caused by the next choice even though it was taken almost two weeks ago? Also, how long will these side effects last?
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Good evening dear
Do not worry these are side effects(headache, stomach aches,early or late periods) of next choice.
Your periods will normalize.
Answered: Thu, 11 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor